# SDR F3LA200800302

- Difficulty date: June 9, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C044835.  DURING C4 S1 C-CHECK INSPECTION NOTED CORROSION ON SEAT TRACK AT Y1292 BETWEEN FRAME 19 AND FRAME 20.  MAINTENANCE REMOVED AND REPLACED BEAM IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11.  UPON COMPLETION OF THE REPAIR IN WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
